Skip to Main content Skip to Navigation
Journal articles

Estimation problems for a class of impulsive systems

Abstract : This paper deals with on-line identification of continuous-time systems subject to impulsive terms. Using a distribution framework, a scheme is proposed in order to annihilate singular terms in differential equations representing a class of impulsive systems. As a result, an on-line estimation of unknown parameters is provided, regardless of the switching times nor of the impulse rules. Numerical simulations of physical processes with noisy data are illustrating our methodology and results.
Document type :
Journal articles
Complete list of metadatas

Cited literature [16 references]  Display  Hide  Download

https://hal.inria.fr/inria-00504941
Contributor : Lotfi Belkoura <>
Submitted on : Thursday, July 22, 2010 - 8:20:43 AM
Last modification on : Tuesday, September 29, 2020 - 12:24:14 PM
Long-term archiving on: : Monday, October 25, 2010 - 11:39:10 AM

File

IJRNC-2010-Belkoura-V3.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : inria-00504941, version 1

Citation

Lotfi Belkoura, Thierry Floquet, Kaouther Ibn Taarit, Wilfrid Perruquetti, Yuri Orlov. Estimation problems for a class of impulsive systems. International Journal of Robust and Nonlinear Control, Wiley, 2011, 21 (10), pp.1066-1079. ⟨inria-00504941⟩

Share

Metrics

Record views

459

Files downloads

436